# SDR HAIHEEA9304

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 212070239001
- Condition: Stuck
- Location: Rate Of Climb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE OF CLIMB NEEDLE SETTING AT 1500 FEET FPM DECENT STATIC.
